MathSciNet Relay Station
MathSciNet bibliographic data
MR143202 (26 #762) 55.36
Leray, Jean Théorie des points fixes: indice total et nombre de Lefschetz. (French) Bull. Soc. Math. France 87 1959 221–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement